# SDR AALA20130220022

- Difficulty date: February 8, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- Aircraft time: 67,076 hours, 34,991 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR, ABOVE NUMBER 5 BEAM ON OUTER SKIN HAS SEVERAL LIGHTNING STRIKES.  INSTALLED NEW OUTER SKIN ON MID CARGO DOOR PER ESO 80174.
